# SDR ABXA9700686

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Door
- Part number: 591013013
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, WHILE ACCOMPLISHING S/B 53-137 A CRACK WAS FOUND IN THE UPPER RT DOOR CORNER OF THE AFT PRESSURE BULKHEAD.  THE BULKHEAD WAS REPAIRED IAW REA D953-17604-MR.
